# SDR 97UAL900109

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 3417 · Air Data Computer
- Part: Gyro
- Condition: Failed
- Location: E/E Compt
- Component: Honeywell, HG2040AD01
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SECONDARY ATTITUDE AIR DATA REFERENCE UNIT (SAARU) FAILURE TWO HOURS AFTER DEPARTING ORD EN ROUTE LHR.  RETURNED TO ORD.  SUPPLEMENTAL DATA UPDATE SAARU WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  INVESTIGATION BY MANUFACTURER REVEALED A FAILURE OF THE X GYRO IN THE SAARU.
